Search for dissertations about: "American options"

Showing result 1 - 5 of 24 swedish dissertations containing the words American options.

  1. 1. On the pricing equations of some path-dependent options

    Author : Jonatan Eriksson; Johan Tysk; Maciej Klimek; Tomas Björk; Uppsala universitet; []
    Keywords : NATURAL SCIENCES; NATURVETENSKAP; NATURVETENSKAP; NATURAL SCIENCES; Mathematical analysis; Parabolic partial differential equations; variational inequalities; American options; barrier options; monotonicity in the volatility; turbo warrants; pricing formulas; Matematisk analys; Mathematical analysis; Analys;

    Abstract : This thesis consists of four papers and a summary. The common topic of the included papers are the pricing equations of path-dependent options. READ MORE

  2. 2. Selected Problems in Financial Mathematics

    Author : Erik Ekström; Johan Tysk; Svante Janson; Lane P. Hughston; Uppsala universitet; []
    Keywords : NATURAL SCIENCES; NATURVETENSKAP; NATURVETENSKAP; NATURAL SCIENCES; Mathematical analysis; American options; convexity; monotonicity in the volatility; robustness; optimal stopping; parabolic equations; free boundary problems; volatility; Russian options; game options; excessive functions; superreplication; smooth fit; Matematisk analys; Mathematical analysis; Analys;

    Abstract : This thesis, consisting of six papers and a summary, studies the area of continuous time financial mathematics. A unifying theme for many of the problems studied is the implications of possible mis-specifications of models. Intimately connected with this question is, perhaps surprisingly, convexity properties of option prices. READ MORE

  3. 3. Properties of American and Russian options

    Author : Erik Ekström; Uppsala universitet; []
    Keywords : ;

    Abstract : .... READ MORE

  4. 4. Valuation and Optimal Strategies in Markets Experiencing Shocks

    Author : Hannah Dyrssen; Erik Ekström; Damien Lamberton; Uppsala universitet; []
    Keywords : NATURAL SCIENCES; NATURVETENSKAP; NATURVETENSKAP; NATURAL SCIENCES; American options; optimal stopping; game options; jump diffusion; jump to default; free-boundary problems; early exercise premium; integral equation; parabolic pde; convexity; sequential testing; fixed-point approach; Mathematics with specialization in Applied Mathematics; Matematik med inriktning mot tillämpad matematik;

    Abstract : This thesis treats a range of stochastic methods with various applications, most notably in finance. It is comprised of five articles, and a summary of the key concepts and results these are built on.The first two papers consider a jump-to-default model, which is a model where some quantity, e.g. READ MORE

  5. 5. Supplement to the paper "Threshold structure of optimal stopping domains for American type options" : Theory of Stochastic Processes, v. 8(24), no. 1-2 (2002), 170-177

    Author : H. Jönsson; A.G. Kukush; D. Silvestrov; Mälardalens högskola; []
    Keywords : American type option; optimal stopping strategy;

    Abstract : Conditions, which provide a one-threshold structure for optimal stopping strategies for American type options, are given.... READ MORE